# SDR 2A6R2025082774102

- Difficulty date: August 27, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N135NK
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0480
- Aircraft time: 9,141 hours, 31,651 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: L533M1022215
- Condition: Cracked
- Location: Zone 200
- Part time: 9,141 hours, 31,651 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS DISCOVERED ON THE TAIL CONE UPPER FRAME 7 (PN: L533M1022215) IN THE FORM OF A CRACK IN THE RADIUS ADJACENT TO THE SKIN FLANGE ON THE RH SIDE. THE CRACK MEASURES APPROXIMATELY 0.20'' IN LENGTH.  A REPAIR PROCEDURE WAS PERFORMED IAW AMC EA# 23-5300-EA-0480 DATED 09/08/2025.
